Difference between revisions of "Hs1999"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
T. Hoshiro, ''Mourre's method and smoothing properties of dispersive equations'', Comm. Math. Phys. '''202''' (1999), 255-265.
{{Article
 
| author = T. Hoshiro
[[Category:Bibliography]]
| title = Mourre's method and smoothing properties of dispersive equations
| journal = Comm. Math. Phys.  
| jvol = 202  
| jpage = 255-265
| year = 1999
| arxivid =
| mathsciid = MR1689987
}}

Latest revision as of 23:29, 24 May 2009

T. Hoshiro. Mourre's method and smoothing properties of dispersive equations. Comm. Math. Phys., 202 (1999), 255-265. MathSciNet, arXiv.